# SDR HALA0000396

- Difficulty date: November 15, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N649HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47715
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

HNL - FLT 122 - FALSE SMOKE ALARM FROM FORWARD BAGGAGE COMPARTMENT.  OPERATINOAL CHECK OF SMOKE DETECTOR CHECKED GOOD.  CHECKED FORWARD BAGGAGE COMPARTMENT NO SMOKE OR FIRE NOTED.  CONDITION AND SECURITY CHECK GOOD.  OK FOR SERVICE.  (M)
